# SDR A6WA2018052145838

- Difficulty date: May 15, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 34,811 hours, 33,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDEWALL SEAT TRACK NR 4 CORRODED.  REPLACED SEAT TRACK NR 4 IAW SUPP 13-074 AND AMM 53-01-11.
